Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 547152, 24 pages
Research Article

Existence, Stationary Distribution, and Extinction of Predator-Prey System of Prey Dispersal with Stochastic Perturbation

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Science, Changchun University, Changchun 130022, China
3Department of Foundation, Harbin Finance University, Harbin 150030, China

Received 24 July 2012; Accepted 13 September 2012

Academic Editor: Yonghui Xia

Copyright © 2012 Li Zu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Chunmei Zhang, Wenxue Li, and Ke Wang, “Graph-theoretic approach to stability of multi-group models with dispersal,” Discrete and Continuous Dynamical Systems - Series B, vol. 20, no. 1, pp. 259–280, 2014. View at Publisher · View at Google Scholar
  • Chunqing Wu, Shengming Fan, and Patricia J. Y. Wong, “Theoretical Studies on the Effects of Dispersal Corridors on the Permanence of Discrete Predator-Prey Models in Patchy Environment,” Abstract and Applied Analysis, vol. 2014, pp. 1–16, 2014. View at Publisher · View at Google Scholar
  • Li Zu, Daqing Jiang, and Donal O’Regan, “Conditions for persistence and ergodicity of a stochastic Lotka-Volterra predator-prey model with regime switching,” Communications in Nonlinear Science and Numerical Simulation, 2015. View at Publisher · View at Google Scholar
  • Tianrui Chen, Zhenyao Sun, and Boying Wu, “Stability of multi-group models with cross-dispersal based on graph theory,” Applied Mathematical Modelling, vol. 47, pp. 745–754, 2017. View at Publisher · View at Google Scholar